# SDR HALA0700234

- Difficulty date: May 31, 2007
- Submitted: June 2, 2007
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 17,894 hours, 3,435 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Aileron Trim
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, AILERON TRIM UNITS TO THE LEFT DURING TAKEOFF,CLIMB AND APPROACH.  OK DURING CRUSE SEGMENT.  PERFORMED OPERATIONAL TEST AILERON AND AILERON TRIM, TRIM CONTROL SYSTEM PER AMM 27-11-00-715-002.  OPERATION NORMAL.
